# SDR UALA2008121606906

- Difficulty date: December 15, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 72,031 hours, 11,746 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT LEFT GENERATOR DRIVE LIGHT ILLUMINATED.  GENERATOR DRIVE DISCONNECTED AND APU NOW POWERING BUSS.  LEFT IDG REPLACED.  LEAK CHECK CARRIED OUT OK.  TEST CARRIED OUT.
